Journal of Differential Geometry

Constrained Willmore tori in the 4-sphere

Christoph Bohle

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 86, Number 1 (2010), 71-132.

Dates
First available in Project Euclid: 10 March 2011

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1299766684

Digital Object Identifier
doi:10.4310/jdg/1299766684

Mathematical Reviews number (MathSciNet)
MR2772546

Zentralblatt MATH identifier
1217.53059

Citation

Bohle, Christoph. Constrained Willmore tori in the 4-sphere. J. Differential Geom. 86 (2010), no. 1, 71--132. doi:10.4310/jdg/1299766684. https://projecteuclid.org/euclid.jdg/1299766684


Export citation